Communications in Mathematical Sciences

Volume 9 (2011)

Number 2

A sharp bound on the l² norm of the solution of a random elliptic difference equation

Pages: 607 – 622

(Fast Communication)

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n2.a14

Authors

Tomasz Komorowsk (Institute of Mathematics, UMCS, Lublin, Poland)

Lenya Ryzhik (Mathematical Institute, IMPAN, Warsaw, Poland)

Keywords

stochastic homogenization, corrector field, mixing, elliptic difference equation

2010 Mathematics Subject Classification

35B27, 39A50, 60H25

Full Text (PDF format)